CSpace

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
REMARKS ON SUBHARMONICS WITH MINIMAL PERIODS OF HAMILTONIAN-SYSTEMS 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1993, 卷号: 20, 期号: 7, 页码: 803-821
Authors:  LIU, JQ;  WANG, ZQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Z(P)-SYMMETRY  Z(P)-INDEX THEORY  SUBHARMONICS  MINIMAL PERIOD  HAMILTONIAN SYSTEMS  
ON A SUPERLINEAR ELLIPTIC EQUATION 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 1991, 卷号: 8, 期号: 1, 页码: 43-57
Authors:  WANG, ZQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
ELLIPTIC EQUATION  SUPERLINEAR NONLINEARILITY  LINKING METHOD  MORSE THEORY  
SYMMETRIES AND THE CALCULATIONS OF DEGREE (REPRINTED FROM RESEARCH MEMORANDUM, DECEMBER, 1986) 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 1989, 卷号: 10, 期号: 4, 页码: 520-536
Authors:  WANG, ZQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
EQUIVARIANT MORSE-THEORY FOR ISOLATED CRITICAL ORBITS AND ITS APPLICATIONS TO NONLINEAR PROBLEMS 期刊论文
LECTURE NOTES IN MATHEMATICS, 1988, 卷号: 1306, 页码: 202-223
Authors:  WANG, ZQ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30